# SDR SIMA20220914002

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000508
- Aircraft time: 17,663 hours, 11,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 34002210
- Part serial: 012530
- Condition: Unserviceable
- Location: [0000]   [Rh Fwd
- Part time: 17,602 hours, 11,298 cycles
- Component: Emergency Batte
- Component part number: 34002210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE R1 DOOR INOP-C/A-RAR ELPU IAW AMM 33-50-01 OPC GOOD.
